| Model Number |
CR2 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation it was found that the device delivered a monophasic shock.In this state, wrong defibrillation therapy may be delivered.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker further evaluated the removed main pcb assembly.It was observed that the transformer, designator t2, had caused burned marks around the component.The returned device was archived by stryker.The customer received a replacement device.